Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The time spent by the Wiener process in a narrow tube before leaving a wide tube

Authors: Antónia Földes and Madan L. Puri
Journal: Proc. Amer. Math. Soc. 117 (1993), 529-536
MSC: Primary 60J65; Secondary 60G17
MathSciNet review: 1116258
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The almost sure behavior of the time spent by the Wiener process in a "small interval" before first leaving a "bigger interval" is investigated.

References [Enhancements On Off] (What's this?)

  • [1] A. N. Borodin, On the distribution of functionals of Brownian local time, LOMI preprint E-4-35, U.S.S.R. Academy of Sciences, Steklov Mathematical Institute, Leningrad Department, 1985.
  • [2] Kai Lai Chung, On the maximum partial sums of sequences of independent random variables, Trans. Amer. Math. Soc. 64 (1948), 205–233. MR 0026274,
  • [3] Gustav Doetsch, Introduction to the theory and application of the Laplace transformation, Springer-Verlag, New York-Heidelberg, 1974. Translated from the second German edition by Walter Nader. MR 0344810
  • [4] I. S. Gradshteyn and I. M. Ryzhik, Table of integrals, series and products, Academic Press, New York, 1980.
  • [5] R. Z. Hasminskiĭ, Probability distributions for functionals of the trajectories of diffusion type random processes, Dokl. Akad. Nauk SSSR 100 (1985), 22-25. (Russian)
  • [6] M. Kac, On some connections between probability theory and differential and integral equations, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, University of California Press, Berkeley and Los Angeles, 1951, pp. 189–215. MR 0045333
  • [7] Frank B. Knight, Essentials of Brownian motion and diffusion, Mathematical Surveys, vol. 18, American Mathematical Society, Providence, R.I., 1981. MR 613983
  • [8] A. Rényi, Probability theory, North-Holland, Amsterdam, 1970.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J65, 60G17

Retrieve articles in all journals with MSC: 60J65, 60G17

Additional Information

Keywords: Wiener process, almost sure behavior
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society